# SDR TQ0A20070005

- Difficulty date: May 25, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N1018A
- Make and model: Dhav DHC2*
- Aircraft serial: 178
- Engine: Pwa R9855
- Engine time: 10,589 hours
- Propeller: Hartzl HCB3R304
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Supercharger
- Condition: Making Metal
- Location: Engine
- Part time: 10,589 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENGINE LOST SOME POWER ON DESCENT, ONCE THE PLANE LANDED, PILOT REPORTED A METAL TO METAL SOUND.  ONCE MAINTENANCE ARRIVED A LARGE AMOUNT OF OIL WAS SEEN AT THE EXHAUST TAILPIPE.  AFTER PULLING THE PROPELLER THROUGH, A HYDRAULIC LOCK OCCURED AND AT THAT POINT CREW PLACED THE AIRCRAFT ON A BARGE TO RETURN TO TOWN.  AT ENGINE REMOVAL A LARGE AMOUNT OF OIL WAS LEAKING THROUGH THE SUPERCHARGER SECTION OF THE ENGINE AND METAL CONTAMINATES WERE DISCOVERED IN THE OIL SCREEN.
